Alert archive / Pennsylvania / River Flood Warnings in 2016

River Flood Warning 5, NWS State College, PA

October 21, 2016Centre County, Clinton County, Pennsylvania

NWS State College, PA issued this river flood warning at Oct 21, 2016, 2:28 AM EDT for Centre County, Clinton County, Pennsylvania. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Oct 21, 2016, 2:28 AM EDT (06:28 UTC)
Expired
Oct 21, 2016, 1:31 PM EDT
In force
11 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

Counties Centre County, PA, Clinton County, PA

The radar

The State College radar (KCCX), 42 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bald Eagle Creek near Beech Creek Station (BECP1). The gauge peaked at 12.39 ft at Oct 21, 2016, 4:00 AM EDT.

actionminormoderatemajor51010/2110/22
Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01548005, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

460 
WGUS41 KCTP 210628
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 AM EDT FRI OCT 21 2016

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Bald Eagle Creek Near Beech Creek Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this morning.

&&

PAC027-035-211246-
/O.NEW.KCTP.FL.W.0005.161021T0628Z-161021T1246Z/
/BECP1.1.ER.161021T0538Z.161021T0601Z.161021T0646Z.NO/
228 AM EDT FRI OCT 21 2016

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Bald Eagle Creek Near Beech Creek Station
* until this morning...Or until the warning is cancelled.
* At 2 AM Friday the stage was...11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* The river will continue to rise to near or just over 12 feet through 500 AM and then slowly fall back below flood stage by midday Friday.
* At 11.0 feet...High water levels threaten the cottage area of Mill 
  Hall downstream of Beech Creek Station.

&&

LAT...LON 4110 7765 4112 7756 4114 7752 4110 7742
      4107 7749 4104 7758             

$$
3 follow-up statements
428 
WGUS81 KCTP 210902
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 AM EDT FRI OCT 21 2016

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Bald Eagle Creek Near Beech Creek Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this morning.

&&

PAC027-035-212102-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-161024T0000Z/
/BECP1.1.ER.161021T0538Z.161021T2300Z.161023T1800Z.NO/
502 AM EDT FRI OCT 21 2016

The Flood Warning continues for
  The Bald Eagle Creek Near Beech Creek Station.
* At 5 AM Friday the stage was 12.4 feet and falling.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river will crest near 12.8 feet by this evening. The river will
  fall below flood stage early Sunday afternoon.
* At 13.0 feet...Homes in the cottage area are isolated by high water
  from Bald Eagle Creek.

&&

LAT...LON 4110 7765 4112 7756 4114 7752 4110 7742
      4107 7749 4104 7758             

$$
861 
WGUS81 KCTP 211423
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1023 AM EDT FRI OCT 21 2016

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Bald Eagle Creek Near Beech Creek Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued by this evening.

&&

PAC027-035-220223-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-161023T0800Z/
/BECP1.1.ER.161021T0538Z.161021T0815Z.161023T0200Z.NO/
1023 AM EDT FRI OCT 21 2016

The Flood Warning continues for
  The Bald Eagle Creek Near Beech Creek Station.
* At 10 AM Friday the stage was 9.9 feet and falling.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to stop falling and rise again later
  today as additional rainfall moves into the area. The river is
  expected to rise above flood stage again this evening and
  crest near 12 feet by tomorrow morning. The river will fall
  back below flood stage by late evening tomorrow.
* At 11.0 feet...High water levels threaten the cottage area of Mill 
  Hall downstream of Beech Creek Station.

&&

LAT...LON 4110 7765 4112 7756 4114 7752 4110 7742
      4107 7749 4104 7758             

$$

Dangelo
360 
WGUS81 KCTP 211731
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT FRI OCT 21 2016

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Bald Eagle Creek Near Beech Creek Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will only be issued if there would be any
renewed flooding...which is not expected at this time. 

&&

PAC027-035-211801-
/O.CAN.KCTP.FL.W.0005.000000T0000Z-161023T0800Z/
/BECP1.1.ER.161021T0538Z.161021T0815Z.161021T1246Z.NO/
131 PM EDT FRI OCT 21 2016

The Flood Warning is cancelled for
  The Bald Eagle Creek Near Beech Creek Station.
* At 12 PM Friday the stage was 9.3 feet and steady.
* The river fell below flood stage at 9 AM Friday.
* Flood stage is 11.0 feet.
* The river will stay around 10 feet through Sunday morning.
* At 11.0 feet...High water levels threaten the cottage area of Mill 
  Hall downstream of Beech Creek Station.

&&

LAT...LON 4110 7765 4112 7756 4114 7752 4110 7742
      4107 7749 4104 7758             

$$

Dangelo

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Oct 21, 1:25 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Oct 21, 1:25 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service State College PA
125 AM EDT Fri Oct 21 2016

.SYNOPSIS...
A storm system will move into Western Pennsylvania later today and
this evening. The associated cold front will move slowly across
the state tonight and Friday. Windy and much colder weather will
move in for the weekend with the first bout of lake effect and
upslope rain and snow showers Saturday into Saturday night.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Serious flooding ongoing from southern Centre County ENE through
southern Clinton County as a stripe of 4 to 6"+ of rain has fallen
since 900 PM Thursday evening. Water rescues are ongoing in Howard
and customers are trapped in the Milesburg McDonalds where Dual
Pol estimates of 7.2" have been indicated. Now hearing 911 traffic
of rock slide in Lewis Township/Lycoming County as of 115 AM EDT.

Training persists and heavy rain threat is concentrated from
eastern Centre County through central Clinton/Lycoming Counties
through 3 AM and beyond...with an additional 2"+ expected in many
areas. FLood Warnings continue in a stripe from central Centre
County to the Sullivan/Lycoming/Bradford County border.

Additional heavy rain...but much lighter than the flooding rains
which have occurred across the central mountains...will be
targeting the NW Mountains in the pre dawn hours...thanks to
strengthening upper jet entrance region which will support strong
deep layer frontogenetic forcing moving slowly across the forecast
area, through the first half of Friday.

The front and area of rain will progress slowly eastward
overnight by morning.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
There's good consensus that the wavy front will have cleared at
least the western half of the forecast area by mid day to be east
of the entire forecast area by nightfall. Showers along the front
will transition onto a steady moderate to heavy soaking rain as
the front passes. The wind will shift to the NW and become gusty
along with steady or falling temperatures after the frontal
passage.

By late day we should see the rain finally starting to taper off
and become more showery.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A major change in the weather pattern is expected to occur early
in the period which could yield the first taste of snow over parts
of Central Pennsylvania. An anomalous upper level trough will
close off and take on a negative tilt, with a deepening coastal
surface low tracking from southern New England north and west into
eastern Quebec. Strong cold advection on the backside of the low
along with 100-150m height falls and dynamic cooling within a
pivoting deformation axis could result in a rain/snow transition
Friday night into Saturday morning. The 20/12Z operational
EC/GFS/NAM/CMC generate a coating to 1 inch of snow over parts of
the Alleghenies and Laurel Highlands. Confidence in accumulation
is still low but odds would seem to be increasing. For now will
continue to mention rain/snow in the wx grids with no accums.

A seasonably cold and brisk northwest flow will grip the area
into the weekend with lake effect and orographic rain and snow
showers likely over the Northwest Mtns and Laurel Highlands on
Saturday. There is still a low risk for coating into Saturday
night with accums very hard to come by during the daylight hours
this early in the season. 25-35 mph wind gusts will add an
additional blustery chill to below normal temps.

GFS/EC/CMC all show a fast-moving low diving through the Great
Lakes and Northeast into early next week. There is better
agreement with this system embedded in the WNW flow aloft passing
to the north of the area with max POPs over the far northern
tier. This feature will reinforce the cold air aloft at least into
Tuesday before strong warm advection commences through midweek.
The models show a low near the Great Lakes by the end of the
period with some hints a at a cold air damming pattern at low
levels with high pressure retreating into New England. Overall
not much pcpn expected Mon-Wed.

Temperatures will be noticeably colder by the weekend with highs
in the low 40s to mid 50s on Saturday. Expect some moderation on
Sunday followed by a steady to cooling trend with readings
averaging near to below normal through next Wednesday.

&&

.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
Adjusted 06Z TAF package for current radar. UNV and IPT
near the back edge of the heavier showers and storms. Another
hour or so for heavy storms.

Next batch of rain later tonight into Friday will be in the
form of more of the way of rain, instead of showers and storms.

Rain could linger into Friday evening, so did not try to end
rain too fast in 06Z TAFS.

The convective type of rain we had so far will give way to
widespread showers and lower ceilings and visibilities later
tonight into Friday, as a cold front moves into the area.

Front will be slow to move east of the area before late Friday.

Outlook...

Sat...Scattered showers with restrictions NW. Brisk NW wind.

Sun...No sig wx.

Mon...Mainly VFR. MVFR with rain showers possible NW.

Tue...No Sig Wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this afternoon for PAZ004>006-010-
011-017-024-033-037.

&&

SYNOPSIS...La Corte
NEAR TERM...DeVoir/La Corte/Tyburski
SHORT TERM...La Corte
LONG TERM...Steinbugl
AVIATION...Martin
Hazardous weather outlook, Oct 20, 11:12 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1112 PM EDT THU OCT 20 2016

PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059-
063>066-220330-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1112 PM EDT THU OCT 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND
SHORT DURATION HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY.
ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND
SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS
ARE PROBABLE BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010-011-017-024-033-037-220330-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA-
1112 PM EDT THU OCT 20 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY.
SIGNIFICANT RISES ON RIVERS AND STREAMS ARE PROBABLE BY THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MARTIN

In the hours before

Special weather statement, Oct 20, 9:30 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
930 PM EDT THU OCT 20 2016

PAZ012-018-019-026-027-045-046-049-210230-
UNION PA-MIFFLIN PA-SOUTHERN CENTRE PA-NORTHERN CENTRE PA-
SOUTHERN LYCOMING PA-HUNTINGDON PA-NORTHERN CLINTON PA-
SOUTHERN CLINTON PA-
930 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE...UNION...
LYCOMING...MIFFLIN...HUNTINGDON...AND CLINTON COUNTIES UNTIL 1030 PM
EDT...

AT 929 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PARK FOREST VILLAGE...MOVING NORTHEAST AT 30 MPH. THIS STORM WAS
PART OF A BAND OF STRONG STORMS.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BELLEFONTE...STATE COLLEGE...LOCK HAVEN...MACKEYVILLE...FLEMINGTON...
AARONSBURG...DUNNSTOWN...ELIMSPORT...PLEASANT GAP...REEDSVILLE...POE
VALLEY STATE PARK...YEAGERTOWN...BALD EAGLE STATE PARK...
RAMBLEWOOD...MILLHEIM...REBERSBURG...PARK FOREST VILLAGE...
STORMSTOWN...HOUSERVILLE AND WOODWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4053 7765 4080 7813 4115 7779 4116 7698
TIME...MOT...LOC 0129Z 240DEG 49KT 4082 7796

MARTIN
Special weather statement, Oct 20, 9:39 PM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
939 PM EDT THU OCT 20 2016

PAZ006-012-037-041-042-045-046-210245-
TIOGA PA-SULLIVAN PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
POTTER PA-NORTHERN CLINTON PA-SOUTHERN CLINTON PA-
939 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF POTTER...SULLIVAN...
TIOGA...LYCOMING...AND CLINTON COUNTIES UNTIL 1045 PM EDT...

AT 938 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CAMMAL...MOVING NORTHEAST AT 30 MPH. THIS STORM WAS PART OF A BAND
OF STRONG STORMS.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
JERSEY SHORE...WILLIAMSPORT...LITTLE PINE STATE PARK...GLEN UNION...
MORRIS...TROUT RUN...ARNOT...LEETONIA...SLATE RUN...RALSTON...COGAN
STATION...MCELHATTAN...CAMMAL...BLOSSBURG...ENGLISH CENTER...
BUTTONWOOD...HYNER...LOYALSOCKVILLE...WATERVILLE AND OGDENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4160 7687 4159 7681 4116 7698 4115 7777
      4168 7753 4171 7689
TIME...MOT...LOC 0138Z 240DEG 49KT 4138 7751

MARTIN
Local storm report, Oct 20, 10:52 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1052 PM EDT THU OCT 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLOOD            PARK FOREST             40.80N  77.91W
10/20/2016                   CENTRE             PA   FIRE DEPT/RESCUE

            SEVERAL REPORTS OF ROADS CLOSED IN PATTON TWP DUE TO
            FLOODING.

&&

EVENT NUMBER CTP1601834

EVANEGO
Local storm report, Oct 20, 10:55 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1055 PM EDT THU OCT 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND DMG     1 ENE MILL HALL         41.11N  77.47W
10/20/2016                   CLINTON            PA   911 CALL CENTER

            TREES DOWN ON HOME WITH ENTRAPMENT

1045 PM     FLOOD            PARK FOREST             40.80N  77.91W
10/20/2016                   CENTRE             PA   FIRE DEPT/RESCUE

            SEVERAL REPORTS OF ROADS CLOSED IN PATTON TWP DUE TO
            FLOODING.

&&

EVENT NUMBER CTP1601835 CTP1601834

TYBURSKI
Special weather statement, Oct 21, 12:19 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1219 AM EDT FRI OCT 21 2016

PAZ037-041-042-046-210445-
TIOGA PA-SULLIVAN PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
1219 AM EDT FRI OCT 21 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN...TIOGA...AND
LYCOMING COUNTIES UNTIL 1245 AM EDT...

AT 1219 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LOYALSOCKVILLE...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE...ALONG WITH HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...RALSTON...BARBOURS...COGAN STATION...SHUNK...
LOYALSOCKVILLE...TROUT RUN...KETTLE CREEK GORGE...DUBOISTOWN...
LINCOLN FALLS...SOUTH WILLIAMSPORT...HILLSGROVE...GARDEN VIEW...
LITTLE LEAGUE WORLD SERIES COMPLEX...MONTOURSVILLE AND FORKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4158 7670 4145 7658 4119 7702 4133 7715
      4160 7687
TIME...MOT...LOC 0419Z 229DEG 33KT 4133 7697

DEVOIR
Special weather statement, Oct 21, 1:01 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
101 AM EDT FRI OCT 21 2016

PAZ041-042-210530-
SULLIVAN PA-NORTHERN LYCOMING PA-
101 AM EDT FRI OCT 21 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN AND LYCOMING
COUNTIES UNTIL 130 AM EDT...

AT 100 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LINCOLN FALLS...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SHUNK...OVERTON...KETTLE CREEK GORGE...LINCOLN FALLS...DUSHORE...
FORKSVILLE...HILLSGROVE AND EAGLES MERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4148 7624 4139 7670 4154 7685 4159 7674
      4154 7622
TIME...MOT...LOC 0500Z 240DEG 49KT 4149 7660

MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 8:03 PM EDTSpecial Weather StatementCTPBlair27 min
Oct 20, 8:28 PM EDTAreal Flood WarningCTPClearfield3 hr
Oct 20, 8:30 PM EDTSpecial Weather StatementCTPClearfield, Clinton45 min
Oct 20, 8:49 PM EDTAreal Flood WarningCTPCentre, Clinton6 hr
Oct 20, 9:30 PM EDTSpecial Weather StatementCTPCentre, Mifflin60 min
Oct 20, 9:39 PM EDTSpecial Weather StatementCTPClinton, Lycoming66 min
Oct 20, 9:55 PM EDTAreal Flood AdvisoryCTPCentre, Clinton, Huntingdon3 hr
Oct 20, 10:10 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming65 min
Oct 20, 10:42 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga52 min
Oct 20, 10:47 PM EDTAreal Flood WarningCTPBlair, Centre, Clinton, Huntingdon, Lycoming6 hr
Oct 21, 12:14 AM EDTAreal Flood WarningCTPClinton, Lycoming, Sullivan, Tioga3 hr
Oct 21, 12:19 AM EDTSpecial Weather StatementCTPLycoming26 min
Oct 21, 1:01 AM EDTSpecial Weather StatementCTPSullivan29 min
Oct 21, 1:39 AM EDTAreal Flood WarningCTPLycoming, Sullivan3 hr
Oct 21, 3:30 AM EDTFlash Flood WarningCTPCentre, Clinton, Lycoming, Sullivan, Tioga4 hr
Oct 21, 5:46 AM EDTAreal Flood AdvisoryCTPMcKean, Warren3 hr
Oct 21, 7:24 AM EDTAreal Flood WarningCTPCentre, Clinton, Huntingdon, Lycoming, Sullivan, Tioga8 hr
Oct 21, 8:02 AM EDTRiver Flood WarningCTPLycoming, Sullivan6 hr
Oct 21, 9:05 AM EDTSpecial Weather StatementCTPBlair25 min
Oct 21, 9:39 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Oct 21, 10:25 AM EDTSpecial Weather StatementCTPCentre, Clinton65 min

Nearby

River Flood Warnings in Pennsylvania, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.